# SDR DALA2024091709122

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,623 hours, 29,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 AFT LEFT DOOR GIRT BAR FELL OUT OF DOOR. CORRECTIVE ACTION: REINSTALLED GIRT BAR PER B757 AMM 25-66-10. GIRT BAR ENGAGES/ DISENGAGES NORMALLY. (5532896)
